August 11, 2022

Paracetamol: be careful when mixing with other drugs


Paracetamol is one of the great kitchen cabinet multitools. It is used to help soothe the burning pain of a hangover the next morning. The drug is used to help relieve the pain of minor injuries. And it’s used to help reduce the symptoms of the common cold you get in the middle of winter.

According to the NHS, you should not take paractemaol if you are also taking warfarin, a blood thinner.

This is because paracetamol can increase your risk of bleeding if you take it often.

You should also not take it at the same time as you are taking medicines to treat your epilepsy.

And you also shouldn’t take it if you are also taking medicines to treat tuberculosis.

DO NOT MISS

These are the drugs that you, according to the NHS, should not take at the same time as paracetamol.

Some are less clear, herbal remedies for example.

It is recommended that you check with your GP or pharmacist if you are taking St. John’s Wort (herbal remedy for depression).

In this case, you may need to reduce your dose of paracetamol.

You should see a doctor if you experience any of these side effects of paracetamol:

• Rash which may include itching, redness, swelling, or peeling of the skin.
• Wheezing
• Tightness in the chest or throat
• Difficulty breathing or speaking
• The mouth, face, lips, tongue or throat begin to swell.

This is not the complete list of potential side effects; for more information, see the information sheet that comes with paracetamol.

Disclaimer! NewsConcerns is an automatic aggregator of all media in the world. In each content, the hyperlink to the main source is specified. All trademarks are the property of their rightful owners, all documents are the property of their authors. If you are the content owner and do not want us to publish your materials, please contact us by email – [email protected]. Content will be removed within 24 hours.